# SDR AUS20030816

- Difficulty date: August 11, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Bell 412
- Engine: Pwa PT6T3
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Ring
- Part number: 204011401125
- Condition: Loose
- Location: Swashplate
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) SWASHPLATE INNER RING LOOSE. INVESTIGATION FOUND GIMBAL BOLTS PNO 212-011-463-001 STEPPED AND BUSHING PNO 204-010-496-003 MOVING IN INNER RING HOLE. HOLE HAD BEEN ENLARGED BY APPROXIMATELY 0.762MM(0.030IN). SUSPECT CAUSED BY EXCESSIVE USE OF SEALANT ON BOLTS DURING ASSEMBLY.
